# SDR A6WA201542963

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 32,406 hours, 30,657 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3874 EMERGENCY PATH LIGHTING, ROWS 7 - 9 & LOWER EXIT SIGN WINDOW EXIT RIGHT SIDE INOPERATIVE.  FOUND CONNECTOR LOOSE ON FLOOR TRACK LIGHTING ROW 9.  CONNECTED WIRING IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD.
